A DUAL ITERATIVE SUBSTRUCTURING METHOD WITH A SMALL PENALTY PARAMETER

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 400
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorLee, Chang-Ockko
dc.contributor.authorPark, Eun-Heeko
dc.date.accessioned2017-05-08T08:48:11Z-
dc.date.available2017-05-08T08:48:11Z-
dc.date.created2017-04-18-
dc.date.issued2017-03-
dc.identifier.citationJOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.54, no.2, pp.461 - 477-
dc.identifier.issn0304-9914-
dc.identifier.urihttp://hdl.handle.net/10203/223492-
dc.description.abstractA dual substructuring method with a penalty term was introduced in the previous works by the authors, which is a variant of the FETI-DP method. The proposed method imposes the continuity not only by using Lagrange multipliers but also by adding a penalty term which consists of a positive penalty parameter n and a measure of the jump across the interface. Due to the penalty term, the proposed iterative method has a better convergence property than the standard FETI-DP method in the sense that the condition number of the resulting dual problem is bounded by a constant independent of the subdomain size and the mesh size. In this paper, a further study for a dual iterative substructuring method with a penalty term is discussed in terms of its convergence analysis. We provide an improved estimate of the condition number which shows the relationship between the condition number and eta as well as a close spectral connection of the proposed method with the FETI-DP method. As a result, a choice of a moderately small penalty parameter is guaranteed.-
dc.languageEnglish-
dc.publisherKOREAN MATHEMATICAL SOC-
dc.subjectDOMAIN DECOMPOSITION METHOD-
dc.titleA DUAL ITERATIVE SUBSTRUCTURING METHOD WITH A SMALL PENALTY PARAMETER-
dc.typeArticle-
dc.identifier.wosid000395664700007-
dc.identifier.scopusid2-s2.0-85014037588-
dc.type.rimsART-
dc.citation.volume54-
dc.citation.issue2-
dc.citation.beginningpage461-
dc.citation.endingpage477-
dc.citation.publicationnameJOURNAL OF THE KOREAN MATHEMATICAL SOCIETY-
dc.identifier.doi10.4134/JKMS.j160061-
dc.contributor.localauthorLee, Chang-Ock-
dc.contributor.nonIdAuthorPark, Eun-Hee-
dc.description.isOpenAccessN-
dc.type.journalArticleArticle-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0